MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL
Model Number EL-21-L
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, postoperatively, of an laparoscopic appendectomy procedure, when the device used to close the appendix, t here was a release or the loops loosened for the three synthetic ligature loops due to the appendectomy, which resulted in peritonitis.It was noted that it was very painful for the patient.To resolve the issue, additional surgery for closure of the appendicular stump was done by stapling.
 
Additional Manufacturer Narrative
D10 concomitant product: el-21-l - el-21-l polysorb* 0 vio 52cm tie wdx6, lot# j3g2671y el-21-l - el-21-l polysorb* 0 vio 52cm tie wdx6, lot# j3g2671y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, 2 days postoperatively, of an laparoscopic appendectomy procedure, when the device used to close the appendix, there was a release or the loops loosened for the three synthetic ligature loops due to the appendectomy, which resulted in peritonitis.It was noted that it was very painful for the patient.To resolve the issue, additional surgery for closure of the appendicular stump was done by stapling.

Brand Name
SURGITIE
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19117676
Report Number9612501-2024-00983
Device Sequence Number7558879
Product Code GAL
UDI-Device Identifier10884521099630
UDI-Public10884521099630
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K904588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-21-L
Device Catalogue NumberEL-21-L
Device Lot NumberJ3G2671Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date06/12/2024
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown